Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

197 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Diarrhea, stomach pain, loss of appetite , head aches, body aches,chills. What these symptoms suggest ?

hello, my friend has the following symptoms, could u tell me what it means please? These are the symptoms:diarrhoea (which was black and oily), stomach pain, loss of appetite , head aches , body aches,chills.
Thu, 23 Jun 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,   ,  
HIV AIDS Specialist 's  Response
black tarry stool means upper gastrointestinal tract bleed,associated with stomach pain & loss of appetite , Need Upper g.I Endoscopy
I find this answer helpful
  User's Response
Dr. ayaz qureshi's  Response
hi u are not give full symptoms how much time suffring from disease and u consult a doctor and take treatment .
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.Black stools with pain indicates some infection or ulceration in G.I.Tract.He needs stool examination along with blood counts also.Please take him to doctor.In mean time please ask him to take light diet,more of liquids and avoid tobacco in any form.
wishing him good health.
I find this answer helpful
  User's Response
Dr. S D Pandey's  Response
Hi
welcome to you on health care magic.
your friend has perhaps infection in stomach.cnsult any doctor quickly.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My stomach starts aching after having food for a little while. I have a problem of loose motion every alternate week when i eat non-veg. Also i had jaundice in childhood. Also my weight is going down. I had been diagoned with colitis but just based on symptoms and no tests had been done. Is it really colitis?. What are the food precautions for the same.

doctor1 MD

Hello Dr. Samuel, I ve been having moderate to severe stomach pain since Monday (10-9-2012). I ve been taking Daypro for tendonitis on my right knee and Septra for a staph infection on my left knee (of which I got from playing contact sports but never properly healed). I actually went to the ER for the stomach ache since online queries suggested I should see a doctor immediately when on those medications. The supervisory doctor told me they couldn t find anything wrong with my blood or urine samples so they sent me home. I discontinued using the Septra last night which seemed to help my stomach but I am now experiencing moderate stomach pain. It is localized below my sternum across the left and right sides (right along the Large Intestine). Massaging it dissipates the pain but it comes right back. I was constipated initially on Tuesday but had diarrhea later in the day. It is currently grainy and darkish brown. I don t have a problem, in terms of pain, with my bowel symptoms. I ve made an appointment with a Gerontologist for next Tuesday morning before work but I was wondering if you could help me figure out what it might be and give me help on how to reduce the pain.

doctor1 MD

I ve never had all the symptoms of a high fever without the actual fever but I do right now. I feel nauseous, my body hurts (started in my legs this morning), I was shivering this morning by the time I came home from work (left due to not feeling well) and I had diarrhea last night and this morning. I took a nap and feel no better except like a fever just went down. Thing is, by body temp when I went to sleep was 98.1 and when I woke feeing a little better, it was at 100.7. Not high. I feel like I have the flu but my concern is that there is no fever but my stomach and body ache. I haven t had many flus but when I do I always have a temperature when I m feeling like this. Can you have a flu without a fever?

Recent questions on  Weight loss

doctor1 MD

I am having acute right upper quadrant pain. It woke me up about an hour and a half ago. I am trying to decide if I need to go to the ER or not. I had gastric banding in July of this year but have never had any problems. Feel just slightly queasy.

doctor1 MD

Hello, I am 40, male, non-smoker, 6ft tall and weighing 194lbs. I ve been losing weight for the past 5 months. In March I went to my cardiologist to have my heart checked. Since then I am on Lisinopril 20mg to control my bloodpressure. All the tests were fine. At the time of my doctors visit I was weighing 230lbs. So I dropped around 36 pounds in 5 months. Is that normal? Also, it doesn t stop. I keep losing weight. I changed my diet a little bit, but nothing radical though. Less soft drinks and deep fried food, other than that I have decent lunch and dinner. I don t have any pain or loss of appetite. My bowel movement is normal and stool color is light-brown to brown. Could Lisinopril be the cause of my weight loss? Also, I have anxiety and get very nervous with the slidest pain. Could anxiety also be a cause? Your thoughts and comments are more than welcome. Many thanks Michael

doctor1 MD

I am 74 y/o male who's been losing weight over the past 3 months. Total weight loss has been 3 kilos for 3 months. I have been constipated and my bowel movements have been irregular but my appetite has never changed and I still eat pretty well. I don't have any abdominal complaints. What could be causing this? I also eat fiber-rich foods but to no avail, I'm still constipated.

doctor1 MD

had hip replacement 3 years ago and got bacterial infection and after 6 weeks being hospitalised and course of anti biotics was cured and discharged with a weight loss of 10 per cent.Since then I have not regained the weight loss,and over the last few months have lost a further 10 percent in weight......I am now 13 stone and 6 feet 1 inch height and 76 years of age,I have reasonable energy levels and feel o.k. but worry about this continual weight loss.I have a reasonable appetite and eat regular meals.

doctor1 MD

I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.

doctor1 MD

Can I reverse a possible chance that I have Typ 2 diebetties ?

doctor1 MD

How much ghee is good in a day if I have normal health reports